# SDR SWAA2023061646983

- Difficulty date: May 9, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 66,985 hours, 39,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT R/H SIDE WALL GUSSET CRACKED @ S-19L STA 500D MKD DOT CORRECTION S-19R INSTEAD OF S-19L<[01] REMOVED AND REPLACED R/H SIDEWALL GUSSET AT FWD CARGO. S19R; STA 500D AS PER B737-700 SRM 51-40-02-0G-0; DWG# 143A7902.;[02] VERIFIED STEP 1
